MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. 3DMAX; SURGICAL MESH
Catalog Number 0115322
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Tingling (2171)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
With the limited information provided, at this time no conclusion can be made as to the degree to which the mesh implant may have caused or contributed to the intermittent burning, pulling and mild pain sensations the patient alleges to have been experiencing.Additional information has been requested.Should additional information be provided, a supplemental mdr will be submitted.This mdr is associated to the bard 3dmax mesh alleged to have been implanted on the right side, an additional mdr was submitted associated to the bard 3dmax mesh alleged to have been implanted on the left side.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Remains implanted.
 
Event or Problem Description
It is reported that on (b)(6) 2011 the patient underwent the repair of bilateral inguinal hernias and was implanted with two bard 3dmax mesh devices.As reported for the last year and a half the patient has been experiencing intermittent burning, pulling, tingling and mild pain / pinching sensations on one or both sides.It is reported that these symptom have continued to increase in intensity and duration.
 
Additional Manufacturer Narrative
This is an addendum to the initial mdr to document a correction to the expiration date of the device.Corrected field:(expiration date, udi).

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key6974377
Report Number1213643-2017-00721
Device Sequence Number16443340
Product Code FTL
UDI-Device Identifier00801741030772
UDI-Public(01)00801741030772(17)140430(10)HUVB2196
Combination Product (Y/N)N
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Catalogue Number0115322
Device Lot NumberHUVB2196
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;